Alert archive / Arkansas / River Flood Advisories in 2010

River Flood Advisory 21, NWS Memphis, TN

May 27, 2010Crittenden County, Lee County, Arkansas; DeSoto County, Tunica County, Mississippi; Shelby County, Tennessee

NWS Memphis, TN issued this river flood advisory at May 27, 2010, 10:26 AM CDT for Crittenden County, Lee County, Arkansas; DeSoto County, Tunica County, Mississippi; Shelby County, Tennessee. It was in force for 70 hr.

The area

The counties it named.

The facts

Issued
May 27, 2010, 10:26 AM CDT (15:26 UTC)
Expired
May 30, 2010, 8:35 AM CDT
In force
70 hr
Issued by
NWS Memphis, TN

Counties Crittenden County, AR, Lee County, AR, DeSoto County, MS, Tunica County, MS, Shelby County, TN

The radar

The Memphis radar (KNQA), 58 km from the middle of the area, began a volume at 15:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Memphis (MEMT1).

Action stage
28 ft
Minor stage
34 ft
Moderate stage
40 ft
Major stage
46 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07032000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

107 
WGUS84 KMEG 271526
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
1026 AM CDT THU MAY 27 2010

...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER...
  MISSISSIPPI RIVER AT TIPTONVILLE AFFECTING PEMISCOT...DYER AND 
  LAKE COUNTIES 
 
...THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A FLOOD 
ADVISORY FOR THE MISSISSIPPI RIVER...

  MISSISSIPPI RIVER AT MEMPHIS AFFECTING CRITTENDEN...LEE...
  DESOTO...TUNICA AND SHELBY COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED AROUND 900 PM THURSDAY OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MOC155-TNC045-095-281526-
/O.CON.KMEG.FL.Y.0020.000000T0000Z-100529T1944Z/
/TPTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1026 AM CDT THU MAY 27 2010

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT TIPTONVILLE
* UNTIL SATURDAY AFTERNOON.
* AT 10 AM THURSDAY THE STAGE WAS 35.9 FEET
* FLOOD STAGE IS 37.0 FEET
* FORECAST...THE RIVER WILL RISE TO NEAR 35.8 FEET THIS AFTERNOON
* AT 36.0 FEET...WIDESPREAD FLOODING OF UNPROTECTED FARMLAND NEAR 
  THE RIVER OCCURS

$$

ARC035-077-MSC033-143-TNC157-281526-
/O.NEW.KMEG.FL.Y.0021.100527T1526Z-100531T1823Z/
/MEMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1026 AM CDT THU MAY 27 2010

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A
* FLOOD ADVISORY FOR
  THE MISSISSIPPI RIVER AT MEMPHIS
* UNTIL MONDAY AFTERNOON.
* AT 10 AM THURSDAY THE STAGE WAS 28.6 FEET
* FLOOD STAGE IS 34.0 FEET
* FORECAST...THE RIVER WILL RISE TO NEAR 28.6 FEET THIS AFTERNOON
* AT 28.0 FEET...FLOODING IS OCCURRING IN ISOLATED LOWLANDS ALONG 
  THE RIVER

$$
6 follow-up statements
654 
WGUS84 KMEG 280100
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
800 PM CDT THU MAY 27 2010

...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER...
  MISSISSIPPI RIVER AT TIPTONVILLE AFFECTING PEMISCOT...DYER AND 
  LAKE COUNTIES 
  MISSISSIPPI RIVER AT MEMPHIS AFFECTING CRITTENDEN...LEE...
  DESOTO...TUNICA AND SHELBY COUNTIES 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED FRIDAY MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MOC155-TNC045-095-290100-
/O.CON.KMEG.FL.Y.0020.000000T0000Z-100529T1944Z/
/TPTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
800 PM CDT THU MAY 27 2010

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT TIPTONVILLE
* UNTIL SATURDAY AFTERNOON.
* AT 07 PM THURSDAY THE STAGE WAS 35.7 FEET
* FLOOD STAGE IS 37.0 FEET
* FORECAST...THE RIVER WILL RISE TO NEAR 35.5 FEET AFTER MIDNIGHT 
  TOMORROW
* AT 36.0 FEET...WIDESPREAD FLOODING OF UNPROTECTED FARMLAND NEAR 
  THE RIVER OCCURS

$$

ARC035-077-MSC033-143-TNC157-290059-
/O.CON.KMEG.FL.Y.0021.000000T0000Z-100531T1823Z/
/MEMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
800 PM CDT THU MAY 27 2010

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT MEMPHIS
* UNTIL MONDAY AFTERNOON.
* AT 07 PM THURSDAY THE STAGE WAS 28.6 FEET
* FLOOD STAGE IS 34.0 FEET
* FORECAST...THE RIVER WILL RISE TO NEAR 28.6 FEET AFTER MIDNIGHT 
  TOMORROW
* AT 28.0 FEET...FLOODING IS OCCURRING IN ISOLATED LOWLANDS ALONG 
  THE RIVER

$$
611 
WGUS84 KMEG 281525
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
1025 AM CDT FRI MAY 28 2010

...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER...
  MISSISSIPPI RIVER AT TIPTONVILLE AFFECTING PEMISCOT...DYER AND 
  LAKE COUNTIES 
  MISSISSIPPI RIVER AT MEMPHIS AFFECTING CRITTENDEN...LEE...
  DESOTO...TUNICA AND SHELBY COUNTIES 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MOC155-TNC045-095-291525-
/O.CON.KMEG.FL.Y.0020.000000T0000Z-100529T1944Z/
/TPTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1025 AM CDT FRI MAY 28 2010

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT TIPTONVILLE
* UNTIL SATURDAY AFTERNOON.
* AT 10 AM FRIDAY THE STAGE WAS 35.1 FEET
* FLOOD STAGE IS 37.0 FEET
* FORECAST...THE RIVER WILL FALL TO NEAR 34.9 FEET THIS AFTERNOON
* AT 36.0 FEET...WIDESPREAD FLOODING OF UNPROTECTED FARMLAND NEAR 
  THE RIVER OCCURS

$$

ARC035-077-MSC033-143-TNC157-291525-
/O.CON.KMEG.FL.Y.0021.000000T0000Z-100531T1823Z/
/MEMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1025 AM CDT FRI MAY 28 2010

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT MEMPHIS
* UNTIL MONDAY AFTERNOON.
* AT 10 AM FRIDAY THE STAGE WAS 28.5 FEET
* FLOOD STAGE IS 34.0 FEET
* FORECAST...THE RIVER WILL RISE TO NEAR 28.6 FEET THIS AFTERNOON
* AT 28.0 FEET...FLOODING IS OCCURRING IN ISOLATED LOWLANDS ALONG 
  THE RIVER

$$
683 
WGUS84 KMEG 290228
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
927 PM CDT FRI MAY 28 2010

...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER...
  MISSISSIPPI RIVER AT MEMPHIS AFFECTING CRITTENDEN...LEE...
  DESOTO...TUNICA AND SHELBY COUNTIES 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED SATURDAY OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC035-077-MSC033-143-TNC157-300227-
/O.CON.KMEG.FL.Y.0021.000000T0000Z-100531T1823Z/
/MEMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
927 PM CDT FRI MAY 28 2010

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT MEMPHIS
* UNTIL MONDAY AFTERNOON.
* AT 09 PM FRIDAY THE STAGE WAS 28.4 FEET
* FLOOD STAGE IS 34.0 FEET
* FORECAST...THE RIVER WILL FALL TO 28 FEET BY MONDAY.
* AT 28.0 FEET...FLOODING IS OCCURRING IN ISOLATED LOWLANDS ALONG 
  THE RIVER.

$$
252 
WGUS84 KMEG 291538
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
1038 AM CDT SAT MAY 29 2010

...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER...
  MISSISSIPPI RIVER AT MEMPHIS AFFECTING CRITTENDEN...LEE...
  DESOTO...TUNICA AND SHELBY COUNTIES 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC035-077-MSC033-143-TNC157-301538-
/O.CON.KMEG.FL.Y.0021.000000T0000Z-100531T1823Z/
/MEMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1038 AM CDT SAT MAY 29 2010

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT MEMPHIS
* UNTIL MONDAY AFTERNOON.
* AT 10 AM SATURDAY THE STAGE WAS 28.3 FEET
* FLOOD STAGE IS 34.0 FEET
* FORECAST...THE RIVER WILL FALL TO NEAR 28.1 FEET THIS AFTERNOON
* AT 28.0 FEET...FLOODING IS OCCURRING IN ISOLATED LOWLANDS ALONG 
  THE RIVER

$$
321 
WGUS84 KMEG 300157
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
857 PM CDT SAT MAY 29 2010

...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER...
  MISSISSIPPI RIVER AT CARUTHERSVILLE AFFECTING MISSISSIPPI...
  LAUDERDALE...LAKE...DYER AND PEMISCOT COUNTIES 
  MISSISSIPPI RIVER BELOW OSCEOLA AFFECTING MISSISSIPPI...LAUDERDALE
  AND TIPTON COUNTIES 
  MISSISSIPPI RIVER AT MEMPHIS AFFECTING CRITTENDEN...LEE...
  DESOTO...TUNICA AND SHELBY COUNTIES 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED AROUND 1000 AM SUNDAY
OR SOONER IF CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC093-TNC045-095-097-MOC155-310157-
/O.CON.KMEG.FL.Y.0023.000000T0000Z-100602T1836Z/
/CRTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
857 PM CDT SAT MAY 29 2010

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT CARUTHERSVILLE
* UNTIL WEDNESDAY AFTERNOON.
* AT 08 PM SATURDAY THE STAGE WAS 30.8 FEET
* FLOOD STAGE IS 32.0 FEET
* FORECAST...THE RIVER WILL FALL TO NEAR 30.5 FEET EARLY SUNDAY
  MORNING AND CONTINUE TO FALL THROUGH THE WEEK.
* AT 31.0 FEET...DEE WEBB ROAD AND WATKINS ROAD ARE FLOODING, AND 
  BRADY RIDGE ROAD IS FLOODING. BARR ROAD NORTH OF WARDLOW POCKET 
  AREA IS FLOODING.

$$

ARC093-TNC097-167-310157-
/O.CON.KMEG.FL.Y.0022.000000T0000Z-100602T1832Z/
/OSGA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
857 PM CDT SAT MAY 29 2010

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER BELOW OSCEOLA
* UNTIL WEDNESDAY AFTERNOON.
* AT 08 PM SATURDAY THE STAGE WAS 27.6 FEET
* FLOOD STAGE IS 28.0 FEET
* FORECAST...THE RIVER WILL FALL TO NEAR 27.5 FEET EARLY SUNDAY MORNING
  AND CONTINUE TO FALL THROUGH THE WEEK.
* AT 28.0 FEET...CRUTCHER LAKE ROAD IS FLOODING JUST NORTH OF COLD 
  CREEK. THE SETTLEMENT ON CRAWFORD ROAD EAST OF CRUTCHER LAKE ROAD 
  IS FLOODING. THE REACH COKER SLOUGH HUNTING CAMP IS FLOODING ALONG 
  OPEN LAKE ROAD. OUT-OF-BOUNDS ROAD AND GRAMMER ROAD ARE FLOODING. 
  THE OSCEOLA PORT TERMINAL AREA IS BEGINNING TO FLOOD. ARKANSAS 
  COUNTY HIGHWAY 903 NORTH OF O'DONNELL BEND IS FLOODED AT PLACES. 
  FIELD FLOODING IS BECOMING EXTENSIVE NORTH AND NORTHEAST OF 
  O'DONNELL BEND. ROAD AT RAPEE BAYOU FLOODED.

$$

ARC035-077-MSC033-143-TNC157-310157-
/O.CON.KMEG.FL.Y.0021.000000T0000Z-100531T1823Z/
/MEMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
857 PM CDT SAT MAY 29 2010

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT MEMPHIS
* UNTIL MONDAY AFTERNOON.
* AT 08 PM SATURDAY THE STAGE WAS 28.1 FEET
* FLOOD STAGE IS 34.0 FEET
* FORECAST...THE RIVER WILL FALL TO 27.9 FEET SUNDAY MORNING
  AND CONTINUE TO FALL THROUGH THE WEEK.
* AT 28.0 FEET...FLOODING IS OCCURRING IN ISOLATED LOWLANDS ALONG 
  THE RIVER

$$
391 
WGUS84 KMEG 301335
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
835 AM CDT SUN MAY 30 2010

...THE FLOOD ADVISORY IS CANCELLED FOR THE MISSISSIPPI RIVER...
 
  MISSISSIPPI RIVER AT MEMPHIS AFFECTING CRITTENDEN...LEE...
  DESOTO...TUNICA AND SHELBY COUNTIES
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC035-077-MSC033-143-TNC157-301405-
/O.CAN.KMEG.FL.Y.0021.000000T0000Z-100531T1823Z/
/MEMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
835 AM CDT SUN MAY 30 2010

THE FLOOD ADVISORY IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT MEMPHIS
* AT 8 AM SUNDAY THE STAGE WAS 27.7 FEET AND FALLING
* FLOOD STAGE IS 34.0 FEET
* FORECAST...THE RIVER IS EXPECTED TO FALL TO NEAR 27.5 FEET
  THIS AFTERNOON

$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood advisory went out at May 27, 9:37 AM CDT, 49 minutes earlier.

Area forecast discussion, May 27, 9:37 AM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
937 AM CDT THU MAY 27 2010

.DISCUSSION...

SKIES ARE MOSTLY SUNNY THIS MORNING ACROSS MUCH OF THE FORECAST
AREA WITH TEMPERATURES MAINLY IN THE MID TO UPPER 70S. SOME
ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AS
THEY HAVE OVER THE LAST FEW DAYS. WILL UPDATE FORECAST TO REMOVE
SOME MORNING WORDING WITH NO BIG CHANGES PLANNED AT THIS TIME.

ARS

&&

.PREV DISCUSSION... /ISSUED 625 AM CDT THU MAY 27 2010/

UPDATE...

UPDATED FOR 12Z TAF DISCUSSION.

PREV DISCUSSION... /ISSUED 420 AM CDT THU MAY 27 2010/

DISCUSSION...FORECAST FOCUS ON BROKEN RECORD FORECAST FOR THE
NEXT 7 DAYS.

AT 09Z THIS MORNING...CLEAR SKIES AND PATCHY FOG WERE PREVALENT
ACROSS THE MIDSOUTH WITH TEMPERATURES IN THE MID TO UPPER 60S. A
WEAK COLD FRONT WAS ANALYZED ACROSS THE MID MISSISSIPPI RIVER
VALLEY. THIS COLD FRONT WILL SAG SOUTH TODAY AND SPARK OFF
ADDITIONAL THUNDERSTORMS BY AFTERNOON. MUCH OF THE ACTIVITY WILL
BE CONFINED TO AREAS NORTH OF JACKSON TN AND JONESBORO AR WHERE
THE STRONGER FORCING WILL RESIDE. ISOLATED THUNDERSTORMS CAN BE
EXPECTED FURTHER SOUTH. A FEW STORMS MAY BECOME SEVERE NEAR THE
FRONT...BUT THE THREAT IS PRETTY LOW ELSEWHERE.

THE FRONT WILL PASS THROUGH THE MIDSOUTH OVERNIGHT...BUT THE LOSS
OF DAYTIME INSTABILITY SHOULD KEEP COVERAGE OF CONVECTION QUITE
LOW. CLEARING SKIES OVERNIGHT AND LIGHT WINDS MAY PROMOTE MORE
PATCHY FOG.

THE FRONT WILL STALL OVER NORTHERN OR CENTRAL MISSISSIPPI FRIDAY.
ALONG AND SOUTH OF THE FRONT WILL BE THE AREAS WITH MOST
CONVECTION AS INCREASING DAYTIME INSTABILITY COINCIDES WITH MOST
FORCING...ALTHOUGH AN UNSTABLE ATMOSPHERE WILL ALLOW FOR ISOLATED
STUFF FURTHER NORTH AS WELL. A FEW STORMS MAY BE SEVERE AGAIN
ALONG AND SOUTH OF THE FRONT FRIDAY AFTERNOON.

THE FRONT WILL WASH OUT AS ANOTHER MID LEVEL LOW PRESSURE DEVELOPS
AND STALLS OVER THE SOUTHEAST U.S. THROUGH THE MIDDLE OF NEXT
WEEK. THIS IS A FAIRLY SIGNIFICANT CHANGE FROM PREVIOUS MODEL
RUNS. INSTEAD OF HOT TEMPERATURES AND A CAPPED ATMOSPHERE...THE
RIDGE NOW LOOKS TO STAY WEST AND LOWER HEIGHTS WILL REMAIN OVER
THE MIDSOUTH. THUS...SCATTERED THUNDERSTORMS ARE EXPECTED DAILY
THROUGH WEDNESDAY WITH THE BEST COVERAGE APPEARING TO BE SUNDAY.
WEAK WINDS THROUGH THE ATMOSPHERE AND PRECIPITABLE WATER VALUES
RANGING FROM 1.5 TO 2 INCHES WILL BRING A THREAT FOR VERY HEAVY
RAIN/LOCALIZED FLASH FLOODING AND A LOW PROBABILITY OF SEVERE
WEATHER DAILY.

TEMPERATURES THROUGH THE PERIOD WILL REMAIN ABOVE AVERAGE...HIGHS
GENERALLY IN THE MID 80S TO LOWER 90S AND LOWS IN THE MID 60S TO
LOWER 70S.

BORGHOFF

AVIATION...

12Z TAF CYCLE

PERSISTANCE WILL RULE TODAYS FORECAST WITH EARLY MORNING VISBY
RESTRICTIONS DOWN TO MVFR/IFR IN FOG...THEN PRIMARILY VFR CEILINGS AND
VISBYS THROUGH THE REMAINDER OF TODAY AND THIS EVENING EXPECTED.
THERE MAY BE BRIEF REDUCTIONS BELOW VFR CEILINGS AND VISBYS IN
THUNDERSTORMS...BUT PINPOINTING ANY SPECIFIC FAVORED AREA FOR
CONVECTIVE DEVELOPMENT REMAINS DIFFICULT. AGAIN...HAVE ADDED CB
GROUP TO ALL TAF SITES TO ACCOUNT FOR SCATTERED CONVECTION THIS
AFTERNOON AND EVENING.

CONVECTION SHOULD DIMINISH THIS EVENING WITH LINGERING CONVECTIVE
DEBRIS CLOUDS IN THE MID AND UPPER LEVELS OF THE ATMOSPHERE.
REGARDLESS...CEILINGS AND VISBYS WILL REMAIN VFR UNTIL LATE
TONIGHT WHEN VISBYS MAY AGAIN BECOME RESTRICTED IN FOG.

WINDS SHOULD REMAIN LIGHT OUT OF THE NORTH THROUGH THE TAF PERIOD.

JLH

&&

.AVIATION...

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  90  71  87  68 /  20  10  30  10
MKL  89  66  86  61 /  30  20  30  10
JBR  89  68  85  63 /  30  20  20  10
TUP  90  68  88  66 /  20  10  40  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, May 27, 4:48 AM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
448 AM CDT THU MAY 27 2010

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-281200-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
448 AM CDT THU MAY 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS MORNING THROUGH
EARLY THIS EVENING...MOST NUMEROUS NORTH OF JACKSON AND JONESBORO
ALONG A COLD FRONT. A FEW STORMS MAY BECOME SEVERE.

PATCHY FOG IS EXPECTED LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH NEXT WEDNESDAY...
MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. A FEW STORMS
MAY BECOME SEVERE EACH DAY. LOCALLY HEAVY RAINFALL AND FLASH
FLOODING WILL ALSO BE POSSIBLE DUE TO THE SLOW MOVEMENT OF STORMS.

PATCHY FOG IS POSSIBLE EACH NIGHT THROUGH THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED EACH AFTERNOON AND EARLY EVENING
THROUGH NEXT WEDNESDAY.

BORGHOFF

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 4:08 PM CDTSevere Thunderstorm WarningMEGTishomingo52 min
May 27, 5:05 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss40 min
May 27, 5:51 PM CDTAreal Flood AdvisoryMEGPrentiss84 min
May 27, 6:03 PM CDTFlash Flood WarningMEGMonroe3 hr
May 27, 6:10 PM CDTFlash Flood WarningMEGAlcorn, Lee, Prentiss3 hr
May 27, 4:45 PM CDTFlash Flood WarningMEGHardin3 hr
May 27, 4:48 PM CDTSevere Thunderstorm WarningMEGCarroll, Henry42 min
May 27, 5:18 PM CDTSevere Thunderstorm WarningMEGChester, Henderson42 min
May 27, 5:57 PM CDTSevere Thunderstorm WarningMEGChester, Hardin, Henderson, McNairy48 min
May 27, 6:01 PM CDTFlash Flood WarningMEGChester, Hardin, Henderson, McNairy3 hr
May 27, 6:04 PM CDTFlash Flood WarningMEGChester, Hardin, Henderson, McNairy3 hr

Nearby

River Flood Advisories in Arkansas, 2010River Flood Advisories in Mississippi, 2010River Flood Advisories in Tennessee, 2010Every river flood advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.